A distributed algorithm for European options with nonlinear volatility
Data(s) |
01/04/2005
|
---|---|
Resumo |
A distributed algorithm is developed to solve nonlinear Black-Scholes equations in the hedging of portfolios. The algorithm is based on an approximate inverse Laplace transform and is particularly suitable for problems that do not require detailed knowledge of each intermediate time steps. |
Formato |
application/pdf |
Identificador |
http://gala.gre.ac.uk/909/1/%28item_909%29_LAI_PARROTT_ROUT_2005.pdf Lai, C.-H., Parrott, A.K., Rout, S. and Honnor, M.E. (2005) A distributed algorithm for European options with nonlinear volatility. Computers & Mathematics with Applications, 49 (5-6). pp. 885-894. ISSN 0898-1221 (doi:10.1016/j.camwa.2004.03.014 <http://doi.org/10.1016/j.camwa.2004.03.014>) |
Idioma(s) |
en |
Publicador |
Elsevier Ltd. |
Relação |
http://gala.gre.ac.uk/909/ http://dx.doi.org/10.1016/j.camwa.2004.03.014 10.1016/j.camwa.2004.03.014 |
Direitos |
cc_by_nc_nd |
Palavras-Chave | #QA Mathematics |
Tipo |
Article PeerReviewed |